Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Seminormality of operators
from their tensor product

Author: Jan Stochel
Journal: Proc. Amer. Math. Soc. 124 (1996), 135-140
MSC (1991): Primary 47B20; Secondary 47A80
MathSciNet review: 1286008
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The question of seminormality of tensor products of nonzero
bounded linear operators on Hilbert spaces is investigated. It is shown that $A \otimes B$ is subnormal if and only if so are $A$ and $B$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B20, 47A80

Retrieve articles in all journals with MSC (1991): 47B20, 47A80

Additional Information

Jan Stochel
Affiliation: address Instytut Matematyki, Uniwersytet Jagielloński, ul. Reymonta 4, PL-30059 Kra- ków, Poland

Keywords: Tensor product, seminormal operator, subnormal operator, Stieltjes moment sequence
Additional Notes: This work was supported by a grant of the Komitet Badań Naukowych, Warsaw.
Dedicated: \dedicatory Włodzimierz Mlak in memoriam
Communicated by: \commby Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society